Exponential convergence of shunting inhibitory cellular neural networks with continuously distributed delays

Tom 98 / 2010

Qiyuan Zhou, Changhong Zhao Annales Polonici Mathematici 98 (2010), 241-250 MSC: 34C25, 34K13, 34K25. DOI: 10.4064/ap98-3-4

Streszczenie

We study delay shunting inhibitory cellular neural networks without almost periodic coefficients. Some sufficient conditions are established to ensure that all solutions of the networks converge exponentially to an almost periodic function. This complements previously known results.

Autorzy

  • Qiyuan ZhouDepartment of Mathematics
    Hunan University of Arts and Science
    Changde, Hunan 415000, China
    e-mail
  • Changhong ZhaoDepartment of Mathematics
    Hunan University of Arts and Science
    Changde, Hunan 415000, China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek